# SDR CA160128002

- Difficulty date: January 26, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 26,481 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Terminal
- Part number: MS2721253
- Condition: Unsecure
- Location: External Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE COMPLETING AD CF-1981-25R6, IT WAS WAS NOTED AFTER REMOVING WING PANEL INBOARD OF RT NACELLE, THAT 2 WIRES (P83D0 P83B0) WERE DISCONNECTED FROM THE EXTERNAL POWER TERMINAL STRIP AND BY ARCING, HAD BURNED A HOLE IN THE WING SPAR. A FLEET INSPECTION HAVE BEEN DONE IMMEDIATLY. AN INVESTIGATION IS IN PROGRESS TO FIND THE CAUSE OF THIS INCIDENT.
